# SDR DALA2018032401873

- Difficulty date: March 23, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 42,888 hours, 21,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIDN'T PASS TEST EPSU, EMERGENCY POWER SUPPLY UNIT 11WL AND 12WL IN PASSENGER CABIN, REPLACED EPSU-EMERGENCY POWER SUPPLY UNIT 11WL AND 12WL.
